A remark on central polynomials
Matematičeskie zametki, Tome 26 (1979) no. 3, pp. 345-346
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1979_26_3_a2,
author = {V. K. Kharchenko},
title = {A~remark on central polynomials},
journal = {Matemati\v{c}eskie zametki},
pages = {345--346},
year = {1979},
volume = {26},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1979_26_3_a2/}
}
V. K. Kharchenko. A remark on central polynomials. Matematičeskie zametki, Tome 26 (1979) no. 3, pp. 345-346. http://geodesic.mathdoc.fr/item/MZM_1979_26_3_a2/